Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 231, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 19, 2014, 3:24 PM CDT for Yazoo County, Mississippi. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2014, 3:24 PM CDT (20:24 UTC)
- Expired
- Jun 19, 2014, 4:00 PM CDT
- In force
- 36 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 60 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:43 PM CDT | TSTM WND DMG | 2 Ene Tinsley, MS | SEVERAL TREES DOWN ACROSS OLD HIGHWAY 49...ROSE HILL ROAD...AND ROBINDALE ROAD IN CENTRAL AND SE YAZOO COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 863 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
231
WUUS54 KJAN 192024
SVRJAN
MSC163-192100-
/O.NEW.KJAN.SV.W.0231.140619T2024Z-140619T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
324 PM CDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL YAZOO COUNTY IN CENTRAL MISSISSIPPI...
* UNTIL 400 PM CDT
* AT 324 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE
YAZOO...AND MOVING NORTHWEST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TINSLEY AROUND 335 PM CDT.
YAZOO CITY AROUND 355 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3292 9040 3288 9034 3271 9017 3267 9022
3266 9028 3265 9029 3265 9030 3261 9034
3261 9036 3279 9056
TIME...MOT...LOC 2024Z 137DEG 13KT 3275 9036
HAIL...0.75IN
WIND...60MPH
$$
JA2 follow-up statements
119
WWUS54 KJAN 192035
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT THU JUN 19 2014
MSC163-192100-
/O.CON.KJAN.SV.W.0231.000000T0000Z-140619T2100Z/
YAZOO MS-
335 PM CDT THU JUN 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL YAZOO
COUNTY UNTIL 400 PM CDT...
AT 334 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE
YAZOO...AND MOVING NORTHWEST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
YAZOO CITY AND TINSLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3292 9040 3288 9034 3271 9017 3267 9022
3266 9028 3265 9029 3265 9030 3261 9034
3261 9036 3279 9056
TIME...MOT...LOC 2034Z 137DEG 09KT 3275 9039
HAIL...0.75IN
WIND...60MPH
$$
JA905
WWUS54 KJAN 192057
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
357 PM CDT THU JUN 19 2014
MSC163-192107-
/O.EXP.KJAN.SV.W.0231.000000T0000Z-140619T2100Z/
YAZOO MS-
357 PM CDT THU JUN 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL YAZOO COUNTY WILL
EXPIRE AT 400 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3292 9040 3288 9034 3271 9017 3267 9022
3266 9028 3265 9029 3265 9030 3261 9034
3261 9036 3279 9056
TIME...MOT...LOC 2057Z 137DEG 9KT 3279 9044
$$
JAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:33 AM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jun 19, 10:33 AM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1033 AM CDT THU JUN 19 2014 .SHORT TERM...YPICAL MID JUNE DAY ON TAP WITH ISO TYPE SHRA/TSRA DEVELOPING LATER THIS AFTERNOON AS TEMPS REACH THE 90-94 RANGE. GOING FORECAST IS ON TRACK...NO ADJUSTMENTS NEEDED. AS FOR WHAT TO EXPECT WITH THE LATER ISO ACTIVITY...MORNING RAOB ANALYSIS SHOWS THE ENVIRONMENT TO SUPPORT SBCAPE OF 2500-3000 J/KG ONCE THE LOWER 90S ARE REACHED WITH 68-69 SFC DEWPTS. OVERALL...THAT IS A TYPICAL SORT OF INSTABILITY RANGE THAT IS MET THIS TIME OF YEAR. WHAT IS MORE ABNORMAL IS THE LOW LEVEL (0-3KM) LAPSE RATES AND THE DCAPE. DUE TO SOME MID LEVEL DRY AIR...DCAPE VALUES LOOK TO RANGE BETWEEN 1100-1300 J/KG. ADDITIONALLY...WITH SFC TEMPS 92-93...LL LAPSE RATES LOOK TO PEAK BETWEEN 8.9 AND 9.1 C/KM. THESE TWO ELEMENTS ARE A BIT CONCERNING WITH REGARD TO THE POTENTIAL FOR SOME STRONG GUSTY WINDS REACHING THE SFC WITH ANY STORM...EVEN WHEN THE CORE OF THE STORM MAY NOT BE OVERLY IMPRESSIVE. SO...MY EXPECTATIONS ARE THAT A FEW STORMS COULD BE ON THE STRONG SIDE WITH GUSTY WINDS OF 30-50 MPH. MAIN TIMING FOR ANY OF THIS ISO ACTIVITY LOOKS TO BE BETWEEN 1-6 PM. /CME/ && .AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH 12Z FRIDAY AT TAF SITES. POSSIBLE EXCEPTIONS INCLUDE A BRIEF WINDOW OF MVFR (BKN CEILINGS) THIS MID MORNING AS CU FIELD DEVELOPS ALONG WITH A SMALL CHANCE OF STORMS THIS AFTERNOON AND A FEW HOURS OF MVFR FOG AT KMEI AND KHBG TONIGHT. /SW/ && .PREV DISCUSSION... /ISSUED 400 AM CDT THU JUN 19 2014/ SHORT TERM...TODAY THROUGH FRIDAY NIGHT...RATHER SUBTLE LOW LEVEL CONVERGENCE/UPPER LEVEL DIVERGENCE COUPLET OVER WESTERN AL AND FAR EASTERN MS BROUGHT A SURPRISING AMOUNT OF SHOWER AND STORM ACTIVITY TO MY FAR EASTERN ZONES YESTERDAY AFTERNOON. WHILE RIDGING ALOFT SHOULD STRENGTHEN IN OUR VICINITY TODAY...AN EVEN WEAKER VERSION OF THIS CONVERGENCE/DIVERGENCE COUPLET SHOULD SET UP IN THE HEART OF THE REGION TODAY. THE RESULT OF COMPETING INFLUENCES SHOULD BE THE DEVELOPMENT OF ISOLATED SHOWERS AFTERNOON AND SHOWERS ACROSS THE FORECAST AREA (ALTHOUGH LIKELY MOST FOCUSED IN NORTH CENTRAL PORTIONS OF THE REGION). PULSE-TYPE CONVECTION MAY PRODUCE A BIT OF GUSTY WIND DUE TO WET MICROBURST PROCESSES...BUT AT THIS POINT INGREDIENTS FOR SEVERE WEATHER APPEAR LACKING. OTHERWISE...TEMPERATURES WILL BE SEASONABLY HOT AND PROBABLY PEAK A DEGREE (OR PERHAPS TWO) MORE THAN WAS THE CASE YESTERDAY IN MOST SPOTS. HEAT INDEX VALUES COULD PEAK AROUND 100 DEGREES BRIEFLY IN SOME LOCALES. EXPECT LATE AFTERNOON ISOLATED STORMS TO DIMINISH BY 9 OR 10 PM WITH LOWS IN 68 TO 73 RANGE BY DAWN FRIDAY. FRIDAY HOLDS POTENTIAL TO BE ANOTHER DEGREE HOTTER THAN THURSDAY IN MANY CASES AS THE UPPER RIDGE CENTER FOCUSED EVEN FURTHER WEST WILL PROMOTE HOT LOW TO MID LEVEL WESTERLY FLOW VECTORS. THE DIRTY NORTHEAST PERIPHERY OF THE RIDGE CENTER WILL BE DROPPING INTO NORTHERN AND NORTHEASTERN ZONES OF OUR REGION AS THE DAY PROGRESSES...INCREASING POTENTIAL A BIT IN THESE AREAS OF THUNDERSTORMS...ESPECIALLY LATE IN THE DAY AND INTO FRIDAY NIGHT. ELSEWHERE AFTERNOON SHOWERS AND THUNDERSTORM ACTIVITY SHOULD BE ISOLATED AT BEST WITH HEAT THE LARGER STORY. MICROBURST PROCESSES MAY RESULT IN SOME BRIEFLY STRONG WIND GUSTS WITH ANY STORMS FRIDAY AFTERNOON INTO AT LEAST FRIDAY EVENING...BUT FOR NOW NO MENTION IN THE HWO IS DEEMED NECESSARY. /BB/ LONG TERM...MODELS IN QUITE GOOD AGREEMENT ON A WEEKEND FORECAST THAT LOOKS TO BE INFLUENCED PRIMARILY BY A SURFACE BOUNDARY WHICH SAGS DOWN INTO THE MID-SOUTH AND TN VALLEY REGIONS. LOW LEVEL THERMAL AXIS SETS UP ACROSS REGION AHEAD OF THIS BOUNDARY...AND COMBINED WITH LOW LEVEL MOISTURE POOLING SHOULD RESULT IN ENHANCED INSTABILITY ESPECIALLY IN NORTHERN SECTIONS. MID/UPPER LEVEL FLOW BECOMES MORE W/NW AS TROUGHS DIG ALONG BOTH THE WEST AND NORTHEAST COASTS...OPENING REGION UP TO IMPACTS FROM IMPULSES MOVING E/SE IN THIS FLOW. ALL OF THIS SHOULD RESULT IN SOME INCREASED RISK FOR SHRA/TSRA ACTIVITY WITH HIGHEST POPS IN NORTHERN SECTIONS. WILL NOT COMPLETELY LIMIT POPS TO AFTERNOON/EVENING DIURNAL PEAK GIVEN THAT NW FLOW PATTERN COULD ALLOW FOR SOME NOCTURNAL MCS IMPACTS. PARAMETERS SUGGEST AT LEAST SOME RISK FOR WET MICROBURST ACTIVITY GIVEN VERTICAL TOTALS IN THE 26-28 DEGREE RANGE...MLCAPE VALUES ~3000 J/KG AT PEAK HEATING...AND W/NW MID LEVEL FLOW WHICH TENDS TO BE MORE FAVORABLE FOR SUCH ACTIVITY. THIS WILL NEED TO BE MONITORED IN LATER FORECASTS. MODEL DIFFERENCES INCREASE SOMEWHAT IN THE EARLY TO MIDDLE PART OF NEXT WEEK. GFS IS MORE AGGRESSIVE IN DIGGING A STRONG MID/UPPER LEVEL TROUGH INTO THE GREAT LAKES REGION WITH AN AXIS OF TROUGHING EXTENDING SW TOWARD NW GULF COAST. ECMWF IS LESS AGGRESSIVE WITH THIS FEATURE AND SHOWS SUBTROPICAL RIDGE CENTERED OVER FL/GULF OF MEXICO AS MORE OF THE DOMINANT FEATURE. EITHER SOLUTION SUGGESTS AT LEAST SOME DIURNAL CONVECTIVE RISK...BUT GFS IS MORE ACTIVE WITH ANOTHER SURFACE BOUNDARY SAGGING INTO THE REGION. GEFS/UKMET/ CANADIAN GENERALLY SUPPORT THE GFS SOLUTION AND HAVE LEANED LONGER TERM FORECAST IN THAT DIRECTION. THIS RESULTS IN CONTINUED CHANCE CATEGORY POPS AND SLIGHTLY COOLER TEMPS THROUGH MIDWEEK. DECENT LAPSE RATES...INSTABILITY AND WEAK NW FLOW ALOFT SHOULD CONTINUE TO SUPPORT AT LEAST A NOMINAL RISK OF STRONGER STORMS WITH MICROBURST POTENTIAL THROUGH THIS PERIOD. /AEG/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 93 70 94 71 / 16 14 17 15 MERIDIAN 94 67 95 69 / 13 12 19 19 VICKSBURG 92 69 93 69 / 16 14 12 12 HATTIESBURG 94 70 95 71 / 15 14 20 19 NATCHEZ 91 70 92 70 / 14 13 12 13 GREENVILLE 94 72 95 73 / 15 14 20 18 GREENWOOD 93 70 94 72 / 19 14 21 21 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/SW/BB/AEG/
Hazardous weather outlook, Jun 19, 2:06 PM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 206 PM CDT THU JUN 19 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 201915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 206 PM CDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. 2 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jun 19, 2:57 PM CDT, 27 minutes before
MSZ036-042-192030- HOLMES MS-YAZOO MS- 257 PM CDT THU JUN 19 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 257 PM CDT THU JUN 19 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF MIDWAY AT 258 PM CDT...MOVING NORTH AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHEASTERN YAZOO AND SOUTH CENTRAL HOLMES COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3309 9030 3309 9001 3284 9005 3284 9026 TIME...MOT...LOC 1958Z 180DEG 3KT 3293 9015 JA
Special weather statement, Jun 19, 3:01 PM CDT, 23 minutes before
MSZ042-043-192030- MADISON MS-YAZOO MS- 301 PM CDT THU JUN 19 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 301 PM CDT THU JUN 19 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTH OF LITTLE YAZOO AT 302 PM CDT...MOVING NORTHWEST AT 15 MPH. PEOPLE IN CENTRAL YAZOO AND WEST CENTRAL MADISON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3265 9058 3282 9040 3266 9022 3254 9038 TIME...MOT...LOC 2002Z 137DEG 13KT 3267 9038 JA
Special weather statement, Jun 19, 3:12 PM CDT, 12 minutes before
MSZ042-043-192040- MADISON MS-YAZOO MS- 312 PM CDT THU JUN 19 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT THU JUN 19 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER MYRLEVILLE AND LITTLE YAZOO AT 312 PM CDT...MOVING NORTHWEST AT 15 MPH. PEOPLE IN CENTRAL YAZOO AND WEST CENTRAL MADISON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3280 9060 3295 9040 3271 9017 3259 9033 TIME...MOT...LOC 2012Z 137DEG 13KT 3271 9032 JA
Special weather statement, Jun 19, 3:22 PM CDT, 2 minutes before
MSZ028>030-032-033-192120-
WEBSTER MS-OKTIBBEHA MS-MONTGOMERY MS-CLAY MS-CHOCTAW MS-
322 PM CDT THU JUN 19 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CDT THU JUN 19 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF SHERWOOD AT 322
PM CDT...MOVING NORTH AT 5 MPH.
PEOPLE IN NORTHEASTERN CHOCTAW...WEST CENTRAL CLAY...EXTREME EAST
CENTRAL MONTGOMERY...NORTHWESTERN OKTIBBEHA AND WEBSTER COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3341 8900 3347 8949 3373 8930 3373 8920
3375 8919 3374 8905 3376 8903 3376 8902
3376 8894
TIME...MOT...LOC 2022Z 188DEG 3KT 3351 8910
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:57 PM CDT | Special Weather Statement | JAN | Holmes | 33 min |
| Jun 19, 3:01 PM CDT | Special Weather Statement | JAN | Yazoo | 29 min |
| Jun 19, 3:12 PM CDT | Special Weather Statement | JAN | Yazoo | 28 min |
| Jun 19, 3:22 PM CDT | Special Weather Statement | JAN | Webster | 58 min |
| Jun 19, 4:12 PM CDT | Special Weather Statement | JAN | Humphreys | 28 min |
| Jun 19, 5:39 PM CDT | Special Weather Statement | JAN | Scott | 31 min |
| Jun 19, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 48 min |
| Jun 19, 5:54 PM CDT | Special Weather Statement | JAN | Montgomery | 31 min |
| Jun 19, 6:02 PM CDT | Special Weather Statement | JAN | Attala | 33 min |
| Jun 19, 6:16 PM CDT | Special Weather Statement | JAN | Newton | 29 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.